Keywords = Fuzzy number
Number of Articles: 21
1. On generalized fuzzy numbers

Volume 16, Issue 1, January and February 2019, Pages 61-73

De li Zhang; Caimei Guo; Degang Chen


2. ON CONTROLLABILITY AND OBSERVABILITY OF FUZZY CONTROL SYSTEMS

Volume 15, Issue 6, November and December 2018, Pages 41-64

Roya Mastiani; Sohrab Effati


4. A TRANSITION FROM TWO-PERSON ZERO-SUM GAMES TO COOPERATIVE GAMES WITH FUZZY PAYOFFS

Volume 15, Issue 7, September and October 2018, Pages 121-131

Adem C. Cevikel; Mehmet Ahlatcioglu


5. ON CONVERGENCE THEOREMS FOR FUZZY HENSTOCK INTEGRALS

Volume 14, Issue 6, November and December 2017, Pages 87-102

B. M. Uzzal Afsan


6. BATHTUB HAZARD RATE DISTRIBUTIONS AND FUZZY LIFE TIMES

Volume 14, Issue 5, September and October 2017, Pages 31-41

Muhammad Shafiq; Reinhard Viertl


7. A new approach for solving fuzzy linear Volterra integro-differential equations

Volume 13, Issue 6, November and December 2016, Pages 69-87

Mojtaba Ghanbari


8. Solving fuzzy differential equations by using Picard method

Volume 13, Issue 3, May and June 2016, Pages 71-81

S. S. Behzadi; T. Allahviranloo


9. Piecewise cubic interpolation of fuzzy data based on B-spline basis functions

Volume 13, Issue 1, January and February 2016, Pages 67-76

Masoumeh Zeinali; Sedaghat Shahmorad; Kamal Mirnia


10. Order intervals in the metric space\ of fuzzy numbers

Volume 12, Issue 5, September and October 2015, Pages 139-147

S. Aytar


11. Some Remarks on Generalized Sequence Space of Bounded Variation of Sequences of Fuzzy Numbers

Volume 11, Issue 5, September and October 2014, Pages 39-46

H. Altinok; M. Et; R. Colak


12. REVISION OF SIGN DISTANCE METHOD FOR RANKING OF FUZZY NUMBERS

Volume 10, Issue 4, July and August 2013, Pages 101-117

Saeid Abbasbandy; Rahele Nuraei; Mojtaba Ghanbari


13. ON INTERRELATIONSHIPS BETWEEN FUZZY METRIC STRUCTURES

Volume 10, Issue 2, March and April 2013, Pages 133-150

Antonio Roldan; Juan Martnez-Moreno; Concepcion Roldan


14. WEAK AND STRONG DUALITY THEOREMS FOR FUZZY CONIC OPTIMIZATION PROBLEMS

Volume 10, Issue 1, January and February 2013, Pages 143-152

B. Farhadinia; A. V. Kamyad


16. EFFICIENCY IN FUZZY PRODUCTION POSSIBILITY SET

Volume 9, Issue 4, September and October 2012, Pages 17-30

T. Allahviranloo; F. Hosseinzadeh Lotfi; M. AdabitabarFirozja


18. ON FELBIN’S-TYPE FUZZY NORMED LINEAR SPACES AND FUZZY BOUNDED OPERATORS

Volume 8, Issue 5, September and October 2011, Pages 117-130

Mohammad Janfada; Hamid Baghani; Omid Baghani


19. ACCEPTANCE SINGLE SAMPLING PLAN WITH FUZZY PARAMETER

Volume 8, Issue 2, May and June 2011, Pages 47-55

Bahram Sadeghpour Gildeh; Ezzatallah Baloui Jamkhaneh; Gholamhossein Yari


20. Fuzzy linear regression model with crisp coefficients: A goal programming approach

Volume 7, Issue 2, May and June 2010, Pages 1-153

H Hassanpour; H. R Maleki; M. A Yaghoobi


21. A NOTE ON EVALUATION OF FUZZY LINEAR REGRESSION MODELS BY COMPARING MEMBERSHIP FUNCTIONS

Volume 6, Issue 2, May and June 2009, Pages 1-6

H. Hassanpour; H. R. Malek; M. A. Yaghoobi